# SDR CA030305004

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 26,540 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L713049
- Condition: Failed
- Location: Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAKEOFF LT INBOARD MAIN WHEEL ASSY DEPARTED AIRCRAFT. RAMP AGENT AT DESTINATION ADVISED CREW OF MISSING WHEEL AFTER DEPLANING OF PASSENGERS.  SUSPECT THAT INNER AND OR OUTER WHEEL BEARINGS FAILED. INBD WHEEL BEARING P/N L713049.OUTBD WHEEL BEARING P/N L812148. LT MLG SHOCK STRUT, NR 1 & 2 WHEEL AND BRAKE ASSEMBLIES REPLACED.
